# SDR JJBA20220504020

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT TRACK ON FLOOR CORRODED FR 53-57 LBL 18. REMOVED CORROSION FROM LBL 18 SEAT TRACKS FROM FR53-55. SEAT TRACK FROM FR56-57 FOUND TO BE OUT OF LIMITS. PERFORMED ET ON SEAT TRACKS FROM FR53-55 NO CRACKS FOUND. THICKNESS CHECK, ALL MEASUREMENTS ABOVE MIN REQUIREMENT. SEAT TRACKS FOUND TO BE WITHIN LIMITS. ALODIOED SEAT TRACK
